# SDR P5CA2015082700098

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tape
- Part number: P6293IN
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CARGO BAY FIBERGLASS TAPE BROKEN.  REPLACED CARGO COMPARTMENT FIBERGLASS TAPE IAW AMM 25-52-10-308-159, REV 112.  CONDITION CHECK SATISFACTORY.
